# SDR VQI2011F00030

- Difficulty date: November 11, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D6347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT MAIN CABIN FLOOR SUPPORT UPPER SURFACE BETWEEN FR 67 TO 68, LBL 46" REF SRM 51-74-00.  ACCOMPLISHED A UT THICKNESS INSP AFTER REWORK MAX 0, 110, MIN 0.078, MATERIAL REMOVED 0.042.  MX-3 SN 38265, CAL DATE 17, DEC 11, FOUND OUT OF LIMITS IAW SRM 53-00-14.  REMOVED, DRILLED UP AND REPLACED IAW SRM 51-42-11, 51-23-11, 51-42-11.
